# SDR QXEA0201875

- Difficulty date: November 7, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 2,795 hours, 3,290 cycles
- System (JASC): 1430 · Fasteners
- Part: Snap Ring
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKE OFF THE AIRCRAFT DEPRESSURIZED AT 7000 FEET.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE SNAP RING ON THE VENT DOOR SHAFT OF THE FORWARD CARGO DOOR.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
